MathSciNet Relay Station
MathSciNet bibliographic data
MR2448712 11H06 (11E39 11H56 11H71)
Abdukhalikov, Kanat; Scharlau, Rudolf Unimodular lattices in dimensions 14 and 15 over the Eisenstein integers. Math. Comp. 78 (2009), no. 265, 387–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement